# SDR CA000714031

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 2,965 hours
- Engine: Cont IO550F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12502632
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST COLLECTOR FOUND BURNED AND CRACKED.
